# SDR USAA2011112100036

- Difficulty date: November 11, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N275AY
- Make and model: Airbus A330-323
- Aircraft serial: 370
- Aircraft time: 50,998 hours, 7,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: F53347821520100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - GALVANIC CORROSION ON FLOORBEAM BETWEEN FR75 TO FR76, -Y1447.8.  REPLACED FLOORBEAM BETWEEN FR75 TO FR76, -Y1447.8 IAW A330 SRM 53-00-15 & 51-42-11.
